# SDR GTIA050219

- Difficulty date: July 18, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 620-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT CABIN FLOOR WEB LBL 44 TO LBL 54 HAS CORROSION AT STATION 675 AND STATION 620-630.  FOUND WEB STATION 640 LT - 678 LT ARE OUT OF LIMITS.  REMOVED DAMAGED AREAS, FABRICATED DOUBLERS.  TREATED, PRIMED AND INSTALLED DOUBLERS.  (M)
